# SDR 98UAL900100

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD AISLE OVERWING EXIT EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE BY ROW 21 AND 8 CEILING LIGHTS BATTERY WILL NOT HOLD A CHARGE.  *S/D*  CLEANED BATTERY CONTACTS.  LIGHT WORKS OK WITH OLD BATTERIES, BUT REPLACED BATTERIES AS PRECAUTIONARY.
